Can you get serotonin syndrome if you start taking 12.5 mg of zoloft and no other medications?

Unlikely but if you. experience symptoms of excessive serotonin including nausea, vomiting, diarrhea, agitation, confusion, restlessness, dilated pupils, headache, changes in blood pressure/body temperature, rapid heart rate, tremor, loss of muscle coordination, twitching muscles, shivering, goose bumps, or excessive sweating seek medical review. Best regards for good health.

Related Questions

Is it possible to get serotonin syndrome from st johns wort, 5htp, or sam-e, when taken by themselves, and without any other medications?

Serotonin syndrome. Is possible but is rare from herbals and natural products -- unless you took multiple doses per day. With stacking of these or combining with a prescribed anti depressant med or migraine med, then serotonin syndrome risks will escalate. Read more...

Can you get serotonin syndrome from long term Zoloft (sertraline) use?

Combo or high dose. Serotonin syndrome is too much serotonin in the brain. If you have tolerated zoloft (sertraline) for a long time, than your chances of developing the syndrome are low, unless your dose was increased or another med added. Other psychotropics, pain meds (e.g. Ultram), migraine meds (triptans), HIV meds, stimulants & hallucinogens w/ zoloft (sertraline) can raise the risk. Inform your doctor of all the meds you're taking. Read more...